# SDR 97ZZZX1370

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1571H
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0745
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: C30482
- Condition: Cracked
- Location: Nlg Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMSTANCE UNKNOWN.  FOUND DURING ANNUAL INSPECTION.  HUB THREAD CRACKS LOOK LIKE OVERTORQUE ON A VERY THIN BOSS.  1,070 HOURS ON AIRCRAFT AND DEFECTIVE PART.
